Jump to content
  • 0

[BUG] Nalpazca Drug Crash interaction with Arcane Dampener


Rahkir

Question

A Nalpazca suffers the effects of drug crash even after Arcane Dampener wears off. Re-applying drugs removes drug crash (-100% healing and wound degeneration).

The negative effects of the drug also persist until the drug is reapplied, even though the positive effect returns when Arcane Dampener fades. 

Link to comment
Share on other sites

4 answers to this question

Recommended Posts

  • 0

This puts me off too

 

1). It's dampener, tooltip says it's susposed to supress as long as duration is ticking and you're in this area

 

2). But it simply clears drugs effects permanently/leaving out Arcane Damper area doesn't help, nor waiting for AD duration go off

 

3). What's the practical difference between PL3 Arcane Damper and PL9 Arcane Cleanse there? They're working pretty similiar

 

My suggested fixes:

 

- make PL3 Arcane Damper a AoE supressing, not removing permanently

- make leaving AD area returning back drug buffs

Link to comment
Share on other sites

  • 0

Please fix this, I am tired of having to reapply drugs on Nalpazca monk 5 times in the same fight.

 

This is making me rethink rerolling my Votary (from nelpazca into helwalker or no subclass) because its extremely disruptive. If i get dampened enough times, more than the amount of drugs on my inventory then I am as good as dead.

Edited by dbarbarian14
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Answer this question...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...